# SDR JJBA20130317008

- Difficulty date: March 17, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 31,101 hours, 42,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS IN THE CEILING WERE NOT FUNCTIONING.  GROUND MX CREW R & R THE EMERGENCY LIGHT BATTERIES.
